Tampere University of Technology

TUTCRIS Research Portal

Highly unique network descriptors based on the roots of the permanental polynomial

Research output: Contribution to journalArticleScientificpeer-review

Details

Original languageEnglish
Pages (from-to)176-181
Number of pages6
JournalInformation Sciences
Volume408
DOIs
Publication statusPublished - 1 Oct 2017
Publication typeA1 Journal article-refereed

Abstract

In this paper, we examine the zeros of permanental polynomials as highly unique network descriptors. We employ exhaustively generated networks and demonstrate that our defined graph measures based on the moduli of the zeros of permanental polynomials are quite efficient when distinguishing graphs structurally. In this work, we continue with a line of research that relates to the search of almost complete graph invariants. These highly unique network measures may serve as a powerful tool for tackling graph isomorphism.

Keywords

  • Data science, Graphs, Networks, Quantitative graph theory, Statistics

Publication forum classification

Field of science, Statistics Finland